# SDR WVER201609100005

- Difficulty date: September 10, 2016
- Submitted: September 10, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 34,338 hours, 24,235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: CC670322013
- Condition: Corroded
- Location: Bs 255-280
- Part time: 34,338 hours, 24,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING STRUCTURE HAS WIDE SPREAD AND HEAVY CORROSION ESPECIALLY ON LOWER FLANGES.
